Serotonin syndrome associated with linezolid treatment after discontinuation of fluoxetine

Psychosomatics. May-Jun 2005;46(3):274-5. doi: 10.1176/appi.psy.46.3.274.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Acetamides / adverse effects*
  • Acetamides / pharmacology*
  • Acetamides / therapeutic use
  • Adult
  • Anti-Infective Agents / adverse effects*
  • Anti-Infective Agents / pharmacology*
  • Anti-Infective Agents / therapeutic use
  • Antipsychotic Agents / metabolism*
  • Antipsychotic Agents / therapeutic use*
  • Depressive Disorder, Major / drug therapy*
  • Drug Interactions
  • Female
  • Fluoxetine / metabolism*
  • Fluoxetine / therapeutic use*
  • Humans
  • Linezolid
  • Oxazolidinones / adverse effects*
  • Oxazolidinones / pharmacology*
  • Oxazolidinones / therapeutic use
  • Pneumonia / drug therapy*
  • Serotonin Syndrome / chemically induced*

Substances

  • Acetamides
  • Anti-Infective Agents
  • Antipsychotic Agents
  • Oxazolidinones
  • Fluoxetine
  • Linezolid